# SDR SWAA2018043021560

- Difficulty date: April 11, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 47,563 hours, 24,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD GIRT BAR FLOOR FITTING LOOSE.  SECURED FITTING IAW AMM.
